Contents of CMUC 2016 (3)


Mohd Arif Raza, Nadeem ur Rehman, Shuliang Huang
On skew derivations as homomorphisms or anti-homomorphisms
Comment.Math.Univ.Carolin. 57,3 (2016) 271-278 Abstract

Y. Talebi, R. Mohammadi
On $\tau$-extending modules
Comment.Math.Univ.Carolin. 57,3 (2016) 279-288 Abstract

I. K. Argyros, D. González, S. K. Khattri
Local convergence of a one parameter fourth-order Jarratt-type metho¨d in Banach spaces
Comment.Math.Univ.Carolin. 57,3 (2016) 289-300 Abstract

Mohammad Daher
Some remarks on the interpolation spaces $A^{\theta}, A_{\theta}$
Comment.Math.Univ.Carolin. 57,3 (2016) 301-315 Abstract

Pavla Hofmanová
A weighted inequality for the Hardy operator involving suprema
Comment.Math.Univ.Carolin. 57,3 (2016) 317-326 Abstract

Daniel Wachsmuth
The regularity of the positive part of functions in $L^2(I; H^1(\Omega)) \cap H^1(I; H^1(\Omega)^*)$ with applications to parabolic equations
Comment.Math.Univ.Carolin. 57,3 (2016) 327-332 Abstract

Dmitry Gavinsky , Pavel Pudlák
On the joint entropy of $d$-wise-independent variables
Comment.Math.Univ.Carolin. 57,3 (2016) 333-343 Abstract

A. V. Arhangel'skii, J. van Mill
Nonnormality of remainders of some topological groups
Comment.Math.Univ.Carolin. 57,3 (2016) 345-352 Abstract

Mehdi Badie
Comaximal graph of $C(X)$
Comment.Math.Univ.Carolin. 57,3 (2016) 353-364 Abstract

A. R. Olfati
Functionally countable subalgebras and some properties of the Banaschewski compactification
Comment.Math.Univ.Carolin. 57,3 (2016) 365-379 Abstract

A. D. Rojas-Sánchez, Á. Tamariz-Mascarúa
Spaces with star countable extent
Comment.Math.Univ.Carolin. 57,3 (2016) 381-395 Abstract

Fatemah Ayatollah Zadeh Shirazi, Sahar Karimzadeh Dolatabad, Sara Shamloo
Interaction between cellularity of Alexandroff spaces and entropy of generalized shift maps
Comment.Math.Univ.Carolin. 57,3 (2016) 397-410 Abstract